# SDR UALA2013030501300

- Difficulty date: March 3, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 50,090 hours, 20,060 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE GAUGE DIFFICULT TO VIEW.  ADJUSTED GAUGE VIEW AND PRESSURE GOOD.
